# SDR HALA2011090800399

- Difficulty date: September 8, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 84,159 hours, 15,151 cycles
- Engine: Pwa PW4062
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 56A621
- Part serial: CBDUB44954
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 2 ENGINE 1 FAN BLADE BENT ON L/E .3750" FROM TIP, 2" LONG. BEND IS .1250" IN DEFLECTION AFT.  R & R NR 5 AND 24 FAN BLADE IAW AMM 72-31-02-004-001 N00.  PERFORMED TEST 8 VIBRATION SURVEY IAW AMM 71-00-00-725-008-N00.  NO TROUBLE FOUND ON SURVEY ACFT OK FOR SVC.
